# SDR CHQA200800068

- Difficulty date: March 30, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 14,442 hours, 12,652 cycles
- Engine: Ge CF343B1
- Engine time: 14,442 hours, 12,652 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 717
- Condition: Clogged
- Location: Apu
- Part time: 1,716 hours, 1,288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5756, IAH TO SDF - DURING CRUISE, THE CREW RECEIVED AN APU HIGH OIL TEMPERATURE MESSAGE ON EICAS.  THE FLIGHT DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU AND VERIFIED THE OIL WAS SERVICED TO THE CORRECT LEVEL.  THE CONNECTOR TO THE HIGH OIL TEMPERATURE BULB WAS CLEANED AND RESECURED.  THE APU WAS RUN WITHOUT FURTHER DEFECTS.  ON THE 31ST,THE OIL COOLER WAS REPLACED DUE TO INTERNAL CLOGGING AND LEAKAGE.
